# SDR CA970902002

- Difficulty date: August 16, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Bell 206B
- Engine: Allsn 250C20
- System (JASC): 6710 · Main Rotor Control
- Part: Support
- Part number: 206001397001
- Condition: Cracked
- Location: Cyclic
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) .25 INCH CRACK FOUND ON CYCLIC PIVOT SUPPORT.  THIS ITEM USED TO BE 1,200 HOUR ZYGLO INSPECTION, BUT WAS DELETED AS A REQUIREMENT SOME YEARS AGO.  FOUND BECAUSE PILOT COULD NOT TIGHTEN FRICTION ON THE CYCLIC STICK.
